标题:Properties of some difference polynomials
作者:Liu, Y.;Yi, H.-X.
作者机构:[Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China, Department of Physics and Mathematics, Jo 更多
通讯作者:Liu, Y
通讯作者地址:[Liu, Y]Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.
来源:Proceedings of the Japan Academy, Series A. Mathematical Sciences
出版年:2013
卷:89
期:2
页码:29-33
DOI:10.3792/pjaa.89.29
关键词:Difference equations;Finite order;Meromorphic functions;Value distribution
摘要:In this article, we investigate some properties of some difference polynomials. The results in this article improve some theorems of Liu and Laine. Several examples are provided to show that our results are best possible.
收录类别:SCOPUS;SCIE
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84874716666&doi=10.3792%2fpjaa.89.29&partnerID=40&md5=8bc2ca22d791ac70b303601ccd7f0a19
TOP